DOI 10.1213/xaa.0000000000001793
Serotonin Syndrome After Prolonged Remifentanil and Propofol Infusion for Craniotomy: A Case Report.
Аннотация
Serotonin syndrome (SS) is a life-threatening condition caused by serotonergic medications. We describe a unique case of SS likely caused by prolonged exposure to propofol and remifentanil alone. A young male presented for vestibular schwannoma resection. Several hours into the case, the patient demonstrated hyperthermia and hemodynamic instability, followed by clonus, rigidity, shivering, and tachycardia after emergence. SS was diagnosed using Hunter's criteria and improved with supportive measures. While the patient endorsed a history of methamphetamine use, his urine drug screen was negative. The possibility of SS should be considered when administering propofol and remifentanil, particularly with prolonged infusions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.